Answered by: Dr Sri Viknarajan
My mom had a fever on Sunday and ate two tablet of panadol. Next morning her condition got worsen. She has difficulty in memorise thing, unable to recall thing that were told probably 30mins ago. Besides that her speaking ability has been impacted as well. She knew what she wanted to say but she is not able to process it and tell us.
Thank you for your question. We understand your concern and will try our best to answer them.
The following answers regarding your current queries are just general descriptions due to the limited information provided by you. Based on the information you provided, we recommend you to click on this link (DoctorOnCall) for a private consultation with our doctors.
Regarding the description of your condition, the symptoms and signs that you stated are too vague. Your mother had fever and the next day, she also had difficulty to remember things and unable to speak properly. There are several questions that we need to enquire from you to explore different possibilities and making conclusions regarding your complaints.
Therefore, please click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.